RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 93(135), Number 4, Pages 588–595 (Mi msb3484)  

This article is cited in 7 scientific papers (total in 7 papers)

On projective modules over polynomial rings

A. A. Suslin


Abstract: We prove that every projective module of rank greater than $\frac{n+1}2$ over the ring $k[X_1,…,X_n]$ is free if $k$ is an infinite field.
Bibliography: 5 titles.

Full text: PDF file (829 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 22:4, 595–602

Bibliographic databases:

UDC: 513.015.7
MSC: Primary 13C10; Secondary 14F05, 18F25
Received: 04.06.1973

Citation: A. A. Suslin, “On projective modules over polynomial rings”, Mat. Sb. (N.S.), 93(135):4 (1974), 588–595; Math. USSR-Sb., 22:4 (1974), 595–602

Citation in format AMSBIB
\Bibitem{Sus74}
\by A.~A.~Suslin
\paper On projective modules over polynomial rings
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 93(135)
\issue 4
\pages 588--595
\mathnet{http://mi.mathnet.ru/msb3484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=344238}
\zmath{https://zbmath.org/?q=an:0289.13005}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 22
\issue 4
\pages 595--602
\crossref{https://doi.org/10.1070/SM1974v022n04ABEH001708}


Linking options:
  • http://mi.mathnet.ru/eng/msb3484
  • http://mi.mathnet.ru/eng/msb/v135/i4/p588

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Vaserstein, A. A. Suslin, “Serre's problem on projective modules over polynomial rings, and algebraic $K$-theory”, Math. USSR-Izv., 10:5 (1976), 937–1001  mathnet  crossref  mathscinet  zmath
    2. L. N. Vaserstein, “Foundations of algebraic $K$-theory”, Russian Math. Surveys, 31:4 (1976), 89–156  mathnet  crossref  mathscinet  zmath
    3. A. A. Suslin, “On the structure of the special linear group over polynomial rings”, Math. USSR-Izv., 11:2 (1977), 221–238  mathnet  crossref  mathscinet  zmath
    4. A. A. Suslin, “On stably free modules”, Math. USSR-Sb., 31:4 (1977), 479–491  mathnet  crossref  mathscinet  zmath  isi
    5. T. Kambayashi, P. Russell, “On linearizing algebraic torus actions”, Journal of Pure and Applied Algebra, 23:3 (1982), 243  crossref  mathscinet  zmath
    6. Andrei Suslin, “Quillen's solution of Serre's Problem”, J. K-Theory, 2013, 1  crossref  mathscinet
    7. M. Koras*, P. Russell**, “Separable forms of $ {{\mathbb{G}}_m} $ -ACTIONS ON $ {{\mathbb{A}}^3} $”, Transformation Groups, 2013  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:436
    Full text:195
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020